TARU PUBLICATIONS
Author

Sudeep Stephen

Department of Mathematics, School of Computing Science, University of Auckland, Auckland, 1010, New Zealand

Published papers
1
Citations
0
Views
1,072
Downloads
159

Publications

1 paper
Open Access Research Article·pp. 1045–1058·Vol. 27, Issue 3Apr 2024

Certain domination numbers for Cartesian product of graphs

S. Arulanand, R. Sundara Rajan, S. Prabhu, Sudeep Stephen

Published Online: 02 Apr 2024DOI: 10.47974/JDMSC-1720

In this paper: Let G be a network, any node v ϵ V(G)\D  is adjacent to atleast one node in D, then the set D is named a dominating set, represented by γ(G).  A set D of nodes in a network G is called an independent...

AbstractReferencesFull Text PDF (925 KB)Views: 1,072Downloads: 159Citations: 0